Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 201, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Nov 17, 2013, 10:42 PM EST for Cambria County, Clearfield County, Somerset County, Pennsylvania. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 10:42 PM EST (03:42 UTC)
- Expired
- Nov 17, 2013, 11:45 PM EST
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cambria County, PA, Clearfield County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 62 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 11:22 PM EST | TSTM WND DMG | Patton, PA | TREES REPORTED DOWN. |
| Nov 17, 11:30 PM EST | TSTM WND DMG | 1 N Berlin, PA | TREES REPORTED DOWN ALONG ROUTE 160 JUST NORTH OF BERLIN. |
| Nov 17, 11:34 PM EST | TSTM WND DMG | Glasgow, PA | TREE DOWN ON WIRES IN READE TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 8:23 PM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 3.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 551 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS51 KCTP 180342
SVRCTP
PAC021-033-111-180445-
/O.NEW.KCTP.SV.W.0201.131118T0342Z-131118T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1042 PM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMBRIA COUNTY PENNSYLVANIA...
CLEARFIELD COUNTY PENNSYLVANIA...
SOMERSET COUNTY PENNSYLVANIA...
* UNTIL 1145 PM EST
* AT 1039 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
PORTLAND MILLS TO ATWOOD TO CALUMET-NORVELT TO BRUCETON MILLS...
MOVING EAST AT 55 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TREASURE LAKE AND DUBOIS AROUND 1055 PM EST...
ROCKTON AROUND 1100 PM EST...
WESTMONT AND BELSANO AROUND 1105 PM EST...
VINCO AND NANTY-GLO AROUND 1110 PM EST...
SOUTH FORK AND EBENSBURG AROUND 1115 PM EST...
SIDMAN AROUND 1120 PM EST...
OTHER NOTABLE LOCATIONS IN THE WARNING...SAINT FRANCIS
UNIVERSITY...MT. ALOYSIUS COLLEGE...UNIVERSITY OF PITTSBURGH AT
JOHNSTOWN AND PENN STATE DUBOIS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 129...I-80 BETWEEN
MILE MARKERS 97 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE ACROSS SEVERAL COUNTIES IN SOUTHWESTERN PENNSYLVANIA OVER THE
PAST HOUR. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM
STRONG WIND GUSTS.
PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST MONDAY
MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 3990 7941 4036 7900 4072 7881 4120 7878
4122 7865 4125 7864 4122 7810 4115 7804
4111 7811 4105 7806 4096 7808 4096 7816
4083 7831 4071 7836 4050 7854 4038 7856
4005 7877 3982 7875 3972 7881 3971 7939
TIME...MOT...LOC 0340Z 270DEG 46KT 4133 7887 4075 7917
4025 7944 3974 7971
$$
FORECASTER: LAMBERT1 follow-up statement
061
WWUS51 KCTP 180431
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1131 PM EST SUN NOV 17 2013
PAC021-033-111-180445-
/O.CON.KCTP.SV.W.0201.000000T0000Z-131118T0445Z/
CAMBRIA PA-CLEARFIELD PA-SOMERSET PA-
1131 PM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EST
FOR SOMERSET...CLEARFIELD AND CAMBRIA COUNTIES...
AT 1126 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF PARKER DAM STATE PARK TO RAMEY TO
WINDBER TO SALISBURY...MOVING EAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CRESSON AND WALLACETON AROUND 1130 PM EST...
NEW BALTIMORE AROUND 1135 PM EST...
KARTHAUS AND WELLERSBURG AROUND 1140 PM EST...
OTHER NOTABLE LOCATIONS IN THE WARNING...SAINT FRANCIS
UNIVERSITY...MT. ALOYSIUS COLLEGE AND UNIVERSITY OF PITTSBURGH AT
JOHNSTOWN.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 111 AND 129...I-80 BETWEEN
MILE MARKERS 105 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING NUMEROUS DOWNED TREES AS IT
MOVED ACROSS SOUTHWESTERN PENNSYLVANIA OVER THE PAST FEW HOURS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS AS THIS LINE OF STORMS APPROACHES.
PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST MONDAY
MORNING FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 300 AM EST MONDAY MORNING FOR CENTRAL
PENNSYLVANIA.
&&
LAT...LON 3973 7921 4030 7890 4053 7886 4075 7861
4115 7866 4123 7849 4122 7810 4115 7804
4111 7811 4105 7806 4096 7808 4096 7817
4083 7831 4076 7838 4071 7836 4050 7854
4038 7856 4005 7877 3983 7875 3972 7881
TIME...MOT...LOC 0429Z 270DEG 46KT 4120 7825 4085 7836
4024 7869 3972 7900
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 10:27 PM EST, 15 minutes earlier.
Area forecast discussion, Nov 17, 10:27 PM EST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1027 PM EST SUN NOV 17 2013 .SYNOPSIS... A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION OVERNIGHT. COOLER AND DRIER...BUT WINDY CONDITIONS WILL FOLLOW BEHIND THE FRONT ON MONDAY...WITH HIGH PRESSURE RETURNING FAIR WEATHER TO THE AREA INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... EVENING RADAR LOOP SHOWS A STEADY RAIN OVERSPREADING THE AREA...AS LL JET AND ASSOC PLUME OF ANOMALOUS PWATS MOVES IN FROM THE WEST. HOWEVER...MAIN FOCUS OF THE OVERNIGHT FCST REMAINS THE POTENTIAL OF SVR WX...AS ALL MDL DATA SHOWING A LOW CAPE/HIGH SHEAR ENVIRONMENT ACCOMPANYING THE COLD FRONT PASSAGE LATE TONIGHT. ALL MDL DATA INDICATES THE GREATEST RISK OF DAMAGING WGUSTS WILL BE ACROSS THE N MTNS...CLOSEST TO PATH OF VIGOROUS MID LVL SHORTWAVE AND ASSOC STRONGEST WINDS ALOFT. ALTHOUGH UPSTREAM QLCS STRUCTURE ACROSS OHIO SUGGESTS A STRAIGHT LINE WIND THREAT RATHER THAN TORNADO THREAT...CAN/T COMPLETELY RULE OUT AN ISOLD TORNADO ACROSS THE N MTNS GIVEN THE IMPRESSIVE 0-1KM SHEAR AND LOW LCL HGTS. STRONGEST WGUSTS UPSTREAM ARE OCCURRING WITH AND IMMEDIATELY FOLLOWING FROPA...WHERE STEEP LPS RTS COINCIDE WITH CORE OF STRONG WINDS ALOFT. BASED ON LINEAR EXTRAPOLATION AND NR TERM MDL DATA...THIS WINDOW OF STRONGEST WINDS SHOULD OCCUR BTWN 04Z-08Z ACROSS THE NW MTNS...06Z-10Z ACROSS THE CENTRAL MTNS AND 08Z-12Z EAST OF THE SUSQ RIVER. 850 WINDS ARE PROGGED IN THE 50-70KT RANGE...SOME 3-4STD ABOVE NORMAL. WE EXPECT THE LINE TO BRING BRIEF DOWNPOURS AND THE INITIAL BLAST OF STRONG AND POSSIBLY DAMAGING WIND GUSTS. THEN OVERALL GRADIENT WINDS SHOULD KICK IN AND GUST IN THE 25-45MPH RANGE FOR A TIME. SHORT RANGE OPERATIONAL MODELS ARE SHOWING A STRONG ISSALOBARIC SURGE BEHIND THE FRONT SUPPORTING THE IDEA OF GUSTY POST FRONTAL WINDS...AT LEAST THROUGH EARLY MONDAY MORNING WHEN THE STRONGEST WINDS SHOULD THEN SHIFT OFF TO OUR NORTH AND NORTHEAST. WIND ADVISORY REMAINS IN EFFECT FOR ALL BUT THE SE COUNTIES THRU EARLY MONDAY MORNING. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... THE COLD FRONT SHOULD BE EXITING OUR EASTERNMOST COUNTIES ARND 09Z...LEAVING PA IN A GUSTY WEST-SOUTHWEST FLOW. TEMPERATURES...AT LEAST INITIALLY WILL NOT BE ALL THAT COLD WITHIN THE NEW AIR MASS. DRY SLOT SHOULD PROVIDE MUCH OF CENTRAL PA WITH A MSUNNY AND SEASONABLE MONDAY...DESPITE BEING RATHER WINDY. ENS MEAN 8H TEMPS SUPPORT HIGHS THAT WILL STILL AVERAGE SEVERAL DEG ABOVE NORMAL FOR NOVEMBER OVER ALL BUT THE FAR NW. ACROSS THE NW MTNS...ARRIVAL OF COLDER AIR ALOFT WILL LIKELY DRAW INCREASING LAKE MOISTURE INTO THE NW COUNTIES DURING THE AFTN...WITH A FEW -SHSN POSSIBLE TOWARD EVENING. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... IN THE WAKE OF FRONTAL/TROF PASSAGE ON MONDAY...UPPER RIDGING WILL DOMINATE THE MIDDLE ATLANTIC ON TUESDAY AND EARLY WEDNESDAY. UPPER FLOW WILL THEN TURN SOUTHWESTHERLY THROUGH MUCH OF THE REMAINER OF THE LONG TERM PERIOD AS A SRN STREAM UPPER LOW IS FORECAST TO DEVELOP OVER SRN CALIFORNIA. A PRONOUNCED NORTHERN STREAM UPPER TROF IS FORECAST TO DROP THROUGH THE GREAT LAKES LATE IN THE WEEK AND TOWARDS PA NEXT WEEKEND. AT THE SFC...HIGH PRESSURE...EXTENDING FROM NEW ENGLAND TO THE GULF COAST...WILL DOMINATE MUCH OF WEEK. THIS WILL PROVIDE DRY WEATHER WITH NEAR SEASONAL TEMPERATURES. THE LATE WEEK UPPER TROF WILL BRING A COLD FRONT ACROSS PA ON SATURDAY WITH THE MOST SIGNIFICANT CHANCES FOR PCPN DURING THIS FORECAST PD...NEXT SAT INTO SUNDAY. TEMPERATURES WILL BE COLD ENOUGH FOR SNOW OR A MIX OF SNOW OR RAIN OVER A GOOD PORTION OF THE CWA WITH THIS FROPA. && .AVIATION /04Z MONDAY THROUGH FRIDAY/... CURRENT FCST NOT BAD...HAVE BEEN...AND WILL CONTINUE TO MAKE ADJUSTMENTS. BEST MOISTURE TO THE SW...WHILE SYSTEM IS LIFTING NE...THUS PERHAPS KEEPING STORMS FROM BEING STRONGER AS THEY COME INTO OUR AREA. EARLIER DISCUSSION BELOW. LOW PRESSURE TRACKING NE WILL PULL A FAST MOVING COLD FRONT ACROSS THE AREA OVERNIGHT. WIND FIELDS ARE VERY STRONG...THUS ANY SHOWERS OR THUNDERSTORMS WITH THE FRONT COULD RESULT IN STRONG TO DAMAGING WINDS. FOR NOW...ONLY HAVE THUNDER AT BFD...BASED ON WHERE RADAR RETURNS ARE OVER OH. LLWS FOR ALL TAFS. SKIES CLEAR LATE...AS STRONG DRY SLOT MOVES IN. WINDS WILL STAY ON THE STRONG SIDE DURING THE DAY ON MONDAY...GIVEN WIND FIELDS. DEWPOINTS FALL OFF ON MONDAY...THUS EXPECT VFR CIGS. PERHAPS LATER MONDAY EVENING INTO EARLY TUE...SOME SNOW SHOWERS COULD OCCUR AT BFD AND MAYBE AT JST IN UPSLOPE FLOW. AIRMASS WILL BE QUITE DRY...THUS ACTIVITY MAY BE LIMITED...ESPECIALLY AT JST. LATER TUE INTO THU...EXPECT A RETURN TO VFR CONDITIONS AGAIN...AS HIGH PRESSURE BUILDS IN. PERHAPS SOME SHOWERS ON FRIDAY...AS COMPLEX FRONTAL SYSTEM MOVES ACROSS THE AREA. OUTLOOK... TUE...MAINLY VFR...LOCALLY MVFR OVER THE NW WITH SCATTERED SNOW SHOWERS. WED-THU...NO SIG WX. FRI...SHOWERS POSSIBLE...WITH NEXT FRONTAL SYSTEM. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 AM EST MONDAY FOR PAZ004>006-010-011-017- 024-033. WIND ADVISORY UNTIL 8 AM EST MONDAY FOR PAZ012-018-019-025-034- 037-041-042-045-046. && SYNOPSIS...FITZGERALD/LA CORTE NEAR TERM...FITZGERALD SHORT TERM...FITZGERALD/LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...MARTIN
Hazardous weather outlook, Nov 17, 8:25 PM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 825 PM EST SUN NOV 17 2013 PAZ012-018-019-025-034-037-041-042-045-046-190130- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-BEDFORD-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- 825 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-017-024-033-190130- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 825 PM EST SUN NOV 17 2013 ...SEVERE THUNDERSTORM WATCH 570 IN EFFECT UNTIL 1 AM EST MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026>028-035-036-049>053-056>059-063>066-190130- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 825 PM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL CROSS THE AREA LATE TONIGHT...ACCOMPANIED BY GUSTY SHOWERS AND PERHAPS A THUNDERSTORM. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS COULD CONTAIN DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 17, 9:07 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
907 PM EST SUN NOV 17 2013
PAZ017-024-180230-
CAMBRIA PA-CLEARFIELD PA-
907 PM EST SUN NOV 17 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMBRIA AND
SOUTHWESTERN CLEARFIELD COUNTIES...
AT 904 PM EST...A STRONG THUNDERSTORM WAS NEAR DERRY...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT BELSANO AND NORTHERN CAMBRIA.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...
ROUTE 422.
LAT...LON 4051 7891 4072 7881 4081 7881 4088 7871
4063 7847 4034 7901
FORECASTER: MARTINSpecial weather statement, Nov 17, 10:07 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EST SUN NOV 17 2013
PAZ004-005-010-180345-
ELK PA-MCKEAN PA-WARREN PA-
1007 PM EST SUN NOV 17 2013
...A LINE OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT
WARREN...WESTERN MCKEAN...AND NORTHWESTERN ELK COUNTIES THROUGH 1045
PM EST...
AT 1000 PM EST...SHOWERS WITH STRONG WIND GUSTS FROM THE WEST
SOUTHWEST WERE LOCATED FROM 8 MILES NORTH OF ELGIN TO COLUMBUS TO
GRAND VALLEY TO PLEASANTVILLE TO SENECA...MOVING NORTHEAST AT 65 MPH.
WIND GUSTS TO 55 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT BEAR LAKE...WARREN...SHEFFIELD...WESTLINE AND LEWIS RUN.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... UNIVERSITY OF PITTSBURGH
AT BRADFORD.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66.
LAT...LON 4200 7851 4159 7856 4143 7906 4144 7907
4146 7906 4146 7901 4148 7897 4162 7897
4162 7960 4178 7956 4190 7958 4193 7962
4200 7961
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 9:07 PM EST | Special Weather Statement | CTP | Cambria | 23 min |
| Nov 17, 10:07 PM EST | Special Weather Statement | CTP | McKean, Warren | 38 min |
| Nov 17, 10:24 PM EST | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 81 min |
| Nov 17, 10:57 PM EST | Special Weather Statement | CTP | McKean | 33 min |
| Nov 17, 11:38 PM EST | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Lycoming, Potter and 1 more | 52 min |
| Nov 17, 11:41 PM EST | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Clearfield, Franklin, Fulton and 3 more | 64 min |
| Nov 18, 12:20 AM EST | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Montour, Northumberland and 3 more | 70 min |
| Nov 18, 12:36 AM EST | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Juniata, Mifflin, Perry and 1 more | 54 min |
| Nov 18, 1:09 AM EST | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 66 min |
| Nov 18, 1:22 AM EST | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill | 53 min |
| Nov 18, 1:25 AM EST | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 80 min |
| Nov 18, 1:56 AM EST | Special Weather Statement | CTP | Lancaster, York | 49 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.